# SDR JJBA20230830028

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 45,842 hours, 30,207 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX691142
- Condition: Inoperative
- Location: Unknown
- Part time: 5,732 hours, 4,964 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW QUANTITY EICAS MESSAGE AFTER LANDING GEAR DEPLOYMENT. FLUID QTY READING IN YELLOW. REMOVED AND REPLACED RH MLG MANEUVERING ACTUATOR HOSES AND LH EDP. BLED AND SERVICED HYDRAULIC SYSTEM 1. OPS CHECK SAT. PERFORMED MULTIPLE LANDING GEAR SWINGS. OPS CHECK SAT. LEAK CHECK SAT.
